# SDR SWAA2018060422465

- Difficulty date: June 3, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 47,298 hours, 27,660 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: SA33077
- Part serial: BNG7351
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EVAC SLIDE BROKEN.  R&R SLIDE PER MT.
